Thanks for your query.Bilirubin
level of 0.25mg% is PERFECTLY WITHIN NORMAL RANGE.
All drugs (including Losartan
) belonging to the class of Angiotensin
Receptor Blockers cause transient elevation of liver
enzymes, including SGPT.
However, the levels of SGPT are not of much alarm.
Switching over to a drug belonging to another class will revert SGPT levels to within normal range.
Consult your doctor and apprise him of my opinion. I am certain that he will agree with me, order required tests, and- based on the reports- will prescribe suitable/modified treatment as advised.
In case of any further queries, revert back to me THROUGH DIRECT PREMIUM QUERY (Paid), addressed to me personally. You will receive- almost immediately- my response in great details.
If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE ALL doctors- engaged in social service- to render sound advice to the FREE queries.
Fond regards and have a nice day
Dr. Rakesh Karanwal